MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LIMITED STRYKER; NEUTRAL ELECTRODE

NISSHA MEDICAL TECHNOLOGIES LIMITED STRYKER; NEUTRAL ELECTRODE
Model Number 0406-650-205
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 19th january 2023 received a customer complaint as follows: it was reported that the patient suffered a burn at the grounding pad site.Burn was not discovered until after procedure was done.There may have been a blister, but not confirmed, considered 2nd degree burn.A bandage and ointment was used on the burn.Customer sent generator back and sales rep will try to secure ground pad we do not know the lot/serial number.Doctor stated the grounding pad placement and prep may have been an issue.Cases before and after this one were completed without incident.There was no reported issues with the generator.Due to the medical intervention to preclude impairment, nissha medical technologies limited has found this to be a reportable event.
 
Additional Manufacturer Narrative
No lot number provided therefore no evaluation of the production records could be performed.

Brand Name
STRYKER
Common Device Name
NEUTRAL ELECTRODE
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview road
paignton, devon TQ47H P
UK  TQ47HP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview rd
paignton, devon TQ4 7 HP
UK   TQ4 7HP
Manufacturer Contact
jessica potter
400 exchange st
buffalo, NY 14204
7168496367
MDR Report Key16372138
Report Number3008933393-2023-00002
Device Sequence Number20536559
Product Code GEI
UDI-Device Identifier15060842920029
UDI-Public15060842920029
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K203494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0406-650-205
Device Catalogue Number70000856
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2023
Initial Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown